Numerical radius inequalities in 2-inner product spaces

Panackal Harikrishnan, Hamid Reza Moradi, Mohsen Erfanian Omidvar

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


In this paper, we have obtained the analogue results on numerical radius inequalities from the classical inner product spaces to 2-inner product spaces. We have established several related reverse inequalities and some well known results in 2-inner product spaces.

Original languageEnglish
Pages (from-to)415-421
Number of pages7
JournalKragujevac Journal of Mathematics
Issue number3
Publication statusPublished - 01-01-2020

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Numerical radius inequalities in 2-inner product spaces'. Together they form a unique fingerprint.

Cite this